See Alike in...

Alike App

Browser

talulla

255d

is there such a thing as getting tooth stains from taking too many tums/alka seltzer chews? I've had to take even more than usual the last couple months and my bottom teeth are getting kind of discolored but aren't in pain even though I brush them pretty regularly. is there anything I can do to remedy this ?

    • KitKat1450

      248d

      It could be that the chronic acid rising into your mouth is just now showing as stains. I haven’t looked deeply into it but calcium carbonate (active ingredient in tums) is typically used to reduce plaque on teeth so it seems more doubtful that tums would be the culprit. Definitely know that GERD (especially untreated) can cause staining and teeth issues. Hope you figure it out and find what works! My dentist said that my GERD was causing the degradation in my teeth, gums, and creating a dry mouth environment (bad). What I personally do is swish with coconut oil to protect & moisturize them especially after coffee or tea, increase omega 3 intake, and use “natural” toothpaste in the morning and anti-cavity fluoride one at night, and use Briotech hypochlorous acid mouth wash (taste like salt water). I brush then stop midway to floss so toothpaste gets in the cracks with the floss, then finish brushing and follow up with tongue scraper. I was developing bad teeth issues until I started doing this a few years ago and the dentist has been impressed since I started doing this.

    • MilkJoey

      255d

      maybe it's the coloring or the fact that it could be abrasive to your teeth. so maybe instead of chewing, try sucking on it for a bit and bite with your back teeth. as for teeth, whenever you brush them, wait at least 15 minutes after you eat since your mouth is considered an acidic environment, and the toothbrush can erode the enamel when combined with the acid in your mouth

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion